RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Bogatyi, Semeon Antonovich

Statistics Math-Net.Ru
Total publications: 40
Scientific articles: 40
Presentations: 2

Number of views:
This page:1610
Abstract pages:10004
Full texts:3151
References:933
Professor
Doctor of physico-mathematical sciences (2002)
E-mail:
Keywords: topological group, group action, invariant mean.

http://www.mathnet.ru/eng/person8937
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/38600

Publications in Math-Net.Ru
2012
1. S. A. Bogatyi, V. V. Redkozubov, “On almost-periodic points of a topological Markov chain”, Izv. RAN. Ser. Mat., 76:4 (2012),  3–26  mathnet  mathscinet  zmath  elib; Izv. Math., 76:4 (2012), 647–668  isi  elib  scopus
2. S. I. Bogataya, S. A. Bogatyi, E. A. Kudryavtseva, “An inverse theorem on ‘economic’ maps”, Mat. Sb., 203:4 (2012),  103–118  mathnet  mathscinet  zmath  elib; Sb. Math., 203:4 (2012), 554–568  isi  scopus
3. S. A. Bogatyi, “Generic planes conjecture”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2012, 5,  13–19  mathnet; Moscow University Mathematics Bulletin, 67:5-6 (2012), 200–205  scopus
2011
4. I. K. Babenko, S. A. Bogatyi, “The amenability of the substitution group of formal power series”, Izv. RAN. Ser. Mat., 75:2 (2011),  19–34  mathnet  mathscinet  zmath  elib; Izv. Math., 75:2 (2011), 239–252  isi  elib  scopus
2008
5. I. K. Babenko, S. A. Bogatyi, “On the group of substitutions of formal power series with integer coefficients”, Izv. RAN. Ser. Mat., 72:2 (2008),  39–64  mathnet  mathscinet  zmath  elib; Izv. Math., 72:2 (2008), 241–264  isi  elib  scopus
2006
6. S. A. Bogatyi, A. N. Karpov, “Bruijning–Nagata and Hashimoto–Hattori characteristics of covering dimension revisited”, Mat. Zametki, 79:3 (2006),  353–361  mathnet  mathscinet  zmath  elib; Math. Notes, 79:3 (2006), 327–334  isi  scopus
7. S. A. Bogatyi, O. D. Frolkina, “On commutativity of connected groups”, Mat. Sb., 197:1 (2006),  3–24  mathnet  mathscinet  zmath  elib; Sb. Math., 197:1 (2006), 1–21  isi  scopus
2005
8. S. A. Bogatyi, V. M. Valov, “Roberts-type embeddings and conversion of transversal Tverberg's theorem”, Mat. Sb., 196:11 (2005),  33–52  mathnet  mathscinet  zmath  elib; Sb. Math., 196:11 (2005), 1585–1603  isi  elib  scopus
2004
9. S. M. Ageev, S. A. Bogatyi, D. Repovš, “Banach–Mazur Compacta are Aleksandrov Compactifications of $Q$-manifolds”, Mat. Zametki, 76:1 (2004),  3–10  mathnet  mathscinet  zmath; Math. Notes, 76:1 (2004), 3–9  isi  scopus
10. S. A. Bogatyi, D. L. Gonçalves, E. A. Kudryavtseva, H. Zieschang, “Minimal Number of Preimages Under Maps of Surfaces”, Mat. Zametki, 75:1 (2004),  13–19  mathnet  mathscinet  zmath; Math. Notes, 75:1 (2004), 13–18  isi
11. S. A. Bogatyi, E. A. Kudryavtseva, H. Zieschang, “On the Coincidence Points of Mappings of the Torus into a Surface”, Tr. Mat. Inst. Steklova, 247 (2004),  15–34  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 247 (2004), 9–27
2003
12. S. A. Bogatyi, D. L. Gonçalves, E. A. Kudryavtseva, H. Zieschang, “On the Wecken property for the root problem of mappings between surfaces”, Mosc. Math. J., 3:4 (2003),  1223–1245  mathnet  mathscinet  zmath
13. S. M. Ageev, S. A. Bogatyi, D. Repovš, “The complement $Q_E(n)$ of the point Eucl of Euclidean space in the Banach–Mazur compactum $Q(n)$ is a $Q$-manifold”, Uspekhi Mat. Nauk, 58:3(351) (2003),  185–186  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 58:3 (2003), 607–609  isi  scopus
2002
14. S. A. Bogatyi, “Topological Helly theorem”, Fundam. Prikl. Mat., 8:2 (2002),  365–405  mathnet  mathscinet  zmath
15. S. A. Bogatyi, G. S. Skordev, “Coincidence theorems for $M$-like continua”, Uspekhi Mat. Nauk, 57:2(344) (2002),  189–190  mathnet  mathscinet  zmath; Russian Math. Surveys, 57:2 (2002), 410–412  isi  scopus
16. S. A. Bogatyi, “Metrically homogeneous spaces”, Uspekhi Mat. Nauk, 57:2(344) (2002),  3–22  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 57:2 (2002), 221–240  isi  scopus
17. S. I. Bogataya, S. A. Bogatyi, H. Zieschang, “Composites of open maps”, Mat. Sb., 193:3 (2002),  3–20  mathnet  mathscinet  zmath  elib; Sb. Math., 193:3 (2002), 311–327  isi  scopus
18. S. A. Bogatyi, “$k$-Regular maps into Euclidean spaces and the Borsuk–Boltyanskii problem”, Mat. Sb., 193:1 (2002),  73–82  mathnet  mathscinet  zmath; Sb. Math., 193:1 (2002), 73–82  isi  scopus
19. S. A. Bogatyi, “Borsuk's Conjecture, Ryshkov Obstruction, Interpolation, Chebyshev Approximation, Transversal Tverberg's Theorem, and Problems”, Tr. Mat. Inst. Steklova, 239 (2002),  63–82  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 239 (2002), 55–73
2001
20. S. A. Bogatyi, “Realization of Configurations and the Loewner Ellipsoid”, Mat. Zametki, 69:2 (2001),  171–180  mathnet  mathscinet  zmath; Math. Notes, 69:2 (2001), 149–157  isi
2000
21. S. A. Bogatyi, “Compact homogeneity of Uryson's universal metric space”, Uspekhi Mat. Nauk, 55:2(332) (2000),  131–132  mathnet  mathscinet  zmath; Russian Math. Surveys, 55:2 (2000), 332–333  isi
1999
22. S. A. Bogatyi, D. L. Gonçalves, H. Zieschang, “Coincidence Theory: The Minimizing Problem”, Tr. Mat. Inst. Steklova, 225 (1999),  52–86  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 225 (1999), 45–77
1998
23. S. A. Bogatyi, “Ljusternik–Schnirelman theorem and $\beta f$”, Fundam. Prikl. Mat., 4:1 (1998),  11–38  mathnet  mathscinet  zmath
24. S. A. Bogatyi, “The geometry of maps into Euclidean space”, Uspekhi Mat. Nauk, 53:5(323) (1998),  27–56  mathnet  mathscinet  zmath; Russian Math. Surveys, 53:5 (1998), 893–920  isi  scopus
25. S. M. Ageev, S. A. Bogatyi, “The Banach–Mazur compactum is not homeomorphic to the Hilbert cube”, Uspekhi Mat. Nauk, 53:1(319) (1998),  209–210  mathnet  mathscinet  zmath; Russian Math. Surveys, 53:1 (1998), 205–207  isi  scopus
1997
26. S. M. Ageev, S. A. Bogatyi, “Obstructions to the extension of partial maps”, Mat. Zametki, 62:6 (1997),  803–812  mathnet  mathscinet  zmath; Math. Notes, 62:6 (1997), 675–682  isi
1996
27. S. A. Bogatyi, “Cyclic systems, configuration spaces, and the Borsuk–Ulam–Munkholm–Fenn–Connett–Cohen–Lusk theorem”, Tr. Mat. Inst. Steklova, 212 (1996),  46–60  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 212 (1996), 40–54
1991
28. I. K. Babenko, S. A. Bogatyi, “The behaviour of the ndex of periodic points under iterations of a mapping”, Izv. Akad. Nauk SSSR Ser. Mat., 55:1 (1991),  3–31  mathnet  mathscinet  zmath; Math. USSR-Izv., 38:1 (1992), 1–26  isi
1989
29. S. A. Bogatyi, V. I. Guţu, “On the structure of attracting compacta”, Differ. Uravn., 25:5 (1989),  907–909  mathnet  mathscinet  zmath
30. S. A. Bogatyi, “Local indexes of iterates of a holomorphic map”, Funktsional. Anal. i Prilozhen., 23:1 (1989),  61–62  mathnet  mathscinet  zmath; Funct. Anal. Appl., 23:1 (1989), 50–51  isi
31. I. K. Babenko, S. A. Bogatyi, “Mapping a sphere into Euclidean space”, Mat. Zametki, 46:3 (1989),  3–8  mathnet  mathscinet  zmath; Math. Notes, 46:3 (1989), 638–686
1988
32. S. A. Bogatyi, E. T. Shavgulidze, “Periodic points of a map of a system of intervals”, Mat. Zametki, 43:3 (1988),  365–381  mathnet  mathscinet  zmath; Math. Notes, 43:3 (1988), 210–219  isi
1986
33. S. A. Bogatyi, V. V. Fedorchuk, “Theory of retracts, and infinite-dimensional manifolds”, Itogi Nauki i Tekhniki. Ser. Algebra. Topol. Geom., 24 (1986),  195–270  mathnet  mathscinet  zmath; J. Soviet Math., 44:3 (1989), 372–423
34. S. A. Bogatyi, “Topological methods in combinatorial problems”, Uspekhi Mat. Nauk, 41:6(252) (1986),  37–48  mathnet  mathscinet  zmath; Russian Math. Surveys, 41:6 (1986), 43–57  isi
1977
35. S. A. Bogatyi, V. A. Kalinin, “Movability relative to various classes of spaces”, Mat. Zametki, 21:1 (1977),  125–132  mathnet  mathscinet  zmath; Math. Notes, 21:1 (1977), 68–71
1975
36. S. A. Bogatyi, “On the preservation of shapes under mappings”, Dokl. Akad. Nauk SSSR, 224:2 (1975),  261–264  mathnet  mathscinet  zmath
37. S. A. Bogatyi, M. Madirimov, “On the dimension theory of metrizable spaces with periodic homeomorphisms”, Mat. Sb. (N.S.), 98(140):1(9) (1975),  72–83  mathnet  mathscinet  zmath; Math. USSR-Sb., 27:1 (1975), 67–76
1974
38. S. A. Bogatyi, “Approximative and fundamental retracts”, Mat. Sb. (N.S.), 93(135):1 (1974),  90–102  mathnet  mathscinet  zmath; Math. USSR-Sb., 22:1 (1974), 91–103
1973
39. S. Bogatyi, “On a Vietoris theorem for shapes, inverse limits and a problem of Ju. M. Smirnov”, Dokl. Akad. Nauk SSSR, 211:4 (1973),  764–767  mathnet  mathscinet  zmath
1972
40. S. Bogatyi, “On metric retracts”, Dokl. Akad. Nauk SSSR, 204:3 (1972),  522–524  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. Fixed point theorems and group amenability
S. A. Bogatyi
Differential geometry and applications
October 12, 2015 16:45
2. Embeddings of compacta into Euclidean space with small number of points on planes of fixed dimension
S. A. Bogatyi
Differential geometry and applications
October 29, 2012 16:45

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019